On the asymptotics of eigenvalues for a Sturm-Liouville problem with symmetric single-well potential


BAŞKAYA E.

DEMONSTRATIO MATHEMATICA, vol.57, no.1, 2024 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 1
  • Publication Date: 2024
  • Doi Number: 10.1515/dema-2023-0129
  • Journal Name: DEMONSTRATIO MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Linguistic Bibliography, zbMATH, Directory of Open Access Journals
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this article, Sturm-Liouville problem with one boundary condition including an eigenparameter is considered, and the asymptotic expansion of its eigenparameter is calculated. The problem also has a symmetric single-well potential, which is an important function in quantum mechanics.